Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
Calico

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,525
Reply with quote  #1 
I think Fosamax (generic) affects my muscles and bones.
I have 'sit bone' pain. And muscle, the quads. I run daily on a trail. I should be limber as can be. I don't think this is AI induced, also had problems with sciatica but as long as I don't sit too long, I am fine.
Happy as a fish in the water when I move about.

Anybody have weird pains too? What if I switch to Zometa? Will it be the same?
I was fine with Turmeric and Fish Oil until Fosamax (or so I think).



(Of course in the rear corner of my mind, I am worried it could be something else......can't get scanned every week, right?!!!!)

__________________
~ There are lies, damned lies and statistics ~
Calico

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,525
Reply with quote  #2 

I forgot to add a deep stabbing ear pain that lasts a few seconds, every few days or so, sometimes left, sometimes right....weird....totally weird.....


__________________
~ There are lies, damned lies and statistics ~
SoCalLisa

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,134
Reply with quote  #3 
Hi there...I have been taking Fosamax now for about five years after my bone density submarined  after about 18 months on Arimidex...I switched to Fosamax with D...I don't really think I have many side effects, but I do notice on the day I take it some diffuse bone sensations...so I am sorry I can't be of help..I finished up with the arimidex three years ago ...hope you find some answers...

__________________
"One's mind, once stretched by a new idea, never regains its original dimensions."
-Oliver Wendell Holmes
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.